# SDR DALA2016051603934

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON REPAIR DOUBLER AT LT WING INBD FLAP INBD GUIDE VANE LOWER SURFACE. LT WING IBD FLAP INBD WAS REPAIRED IAW ERA 545145-14, REV ORIGINAL.
